# SDR DU4R2021031600034

- Difficulty date: March 16, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 51,287 hours, 56,264 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND RMLG SUPPORT BEAM AT RSS 224.14 FITTING FASTENER HOLE #11 HAS A CRACK INDICATION IN FWD FITTING LAYER.  S/O 660004  N/R 44925
